Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 152, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2008, 2:23 PM CDT for Jefferson County, Tuscaloosa County, Walker County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 2:23 PM CDT (19:23 UTC)
- Expired
- Apr 11, 2008, 3:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 66 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 10:15 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 111923
SVRBMX
ALC073-125-127-112015-
/O.NEW.KBMX.SV.W.0152.080411T1923Z-080411T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SUMITON...DORA...
NORTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 315 PM CDT
* AT 223 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BANKHEAD
LOCK AND DAM...OR 19 MILES SOUTHWEST OF CORDOVA...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GORGAS STEAM PLANT...GORGAS AND 6 MILES SOUTHEAST OF GOODSPRINGS BY
240 PM CDT...
BIRMINGHAMPORT BY 245 PM CDT...
QUINTON AND BURNWELL BY 255 PM CDT...
DORA BY 300 PM CDT...
SAYRE AND SUMITON BY 305 PM CDT...
PARTRIDGE CROSSROADS BY 315 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3389 8700 3381 8695 3372 8677 3339 8733
3353 8746
TIME...MOT...LOC 1923Z 231DEG 28KT 3352 8731
$$
273 follow-up statements
000
WWUS54 KBMX 111933
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT FRI APR 11 2008
ALC073-125-127-112015-
/O.CON.KBMX.SV.W.0152.000000T0000Z-080411T2015Z/
TUSCALOOSA AL-JEFFERSON AL-WALKER AL-
232 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN WALKER...NORTHWESTERN JEFFERSON AND NORTHEASTERN
TUSCALOOSA COUNTIES...
AT 228 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LITTLE SHOAL...OR ABOUT 14 MILES SOUTH OF
CORDOVA...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BIRMINGHAMPORT BY 240 PM CDT...
WEST JEFFERSON AND MILLER STEAM PLANT BY 245 PM CDT...
QUINTON...BURNWELL AND DORA BY 250 PM CDT...
SUMITON...FIVE MILE CREEK GRAYSVILLE AND GRAYSVILLE BY 255 PM
CDT...
SAYRE BY 300 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3358 8734 3389 8700 3381 8695 3372 8677
3340 8732 3340 8733
TIME...MOT...LOC 1932Z 233DEG 32KT 3358 8721
$$
STEFKOVICH000
WWUS54 KBMX 111950
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT FRI APR 11 2008
ALC125-112000-
/O.CAN.KBMX.SV.W.0152.000000T0000Z-080411T2015Z/
TUSCALOOSA AL-
250 PM CDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TUSCALOOSA COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3351 8728 3351 8725 3353 8728 3367 8722
3389 8700 3380 8694 3372 8677 3343 8727
3345 8730
TIME...MOT...LOC 1950Z 236DEG 34KT 3368 8700
$$
ALC073-127-112015-
/O.CON.KBMX.SV.W.0152.000000T0000Z-080411T2015Z/
JEFFERSON AL-WALKER AL-
250 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN WALKER AND NORTHWESTERN JEFFERSON COUNTIES...
AT 247 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR QUINTON...OR ABOUT 6 MILES SOUTHEAST OF
DORA...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SAYRE...CARDIFF AND 8 MILES SOUTHEAST OF EMPIRE BY 255 PM CDT...
PARTRIDGE CROSSROADS BY 300 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3351 8728 3351 8725 3353 8728 3367 8722
3389 8700 3380 8694 3372 8677 3343 8727
3345 8730
TIME...MOT...LOC 1950Z 236DEG 34KT 3368 8700
$$
STEFKOVICH000
WWUS54 KBMX 112005
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CDT FRI APR 11 2008
ALC127-112015-
/O.CAN.KBMX.SV.W.0152.000000T0000Z-080411T2015Z/
WALKER AL-
305 PM CDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3373 8703 3375 8702 3380 8694 3377 8690
3377 8689 3372 8677 3366 8689 3371 8704
TIME...MOT...LOC 2005Z 236DEG 34KT 3376 8686
$$
ALC073-112015-
/O.CON.KBMX.SV.W.0152.000000T0000Z-080411T2015Z/
JEFFERSON AL-
305 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTH CENTRAL JEFFERSON COUNTY...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PARTRIDGE CROSSROADS...OR ABOUT 7 MILES
NORTHWEST OF GARDENDALE...MOVING NORTHEAST AT 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3373 8703 3375 8702 3380 8694 3377 8690
3377 8689 3372 8677 3366 8689 3371 8704
TIME...MOT...LOC 2005Z 236DEG 34KT 3376 8686
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:03 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 11, 1:03 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 103 PM CDT FRI APR 11 2008 .UPDATE...FOR 18Z AVIATION. && .SHORT TERM...TODAY THROUGH SATURDAY. EARLY MORNING TEMPERATURES ARE RANGING FROM THE MID 60S TO LOWER 70S ACROSS CENTRAL ALABAMA. WINDS CONTINUE TO BE SOUTHERLY WITH THE OCCASIONAL GUST TO 20 MPH ACROSS THE NORTH. DEWPOINTS RANGE FROM THE MID AND UPPER 60S ACROSS THE WEST TO THE MID AND UPPER 50S ELSEWHERE. A COLD FRONT EXTENDS FROM MISSOURI THROUGH ARKANSAS AND INTO TEXAS. WELL ADVERTISED LINE OF CONVECTION OVER CENTRAL TENNESSEE AND NORTHERN MISSISSIPPI CONTINUES TO CREEP CLOSER TO NORTHWEST ALABAMA THIS MORNING. AS EXPECTED...IT HAS WEAKENED QUITE A BIT OVERNIGHT. THE PRE-FRONTAL LINE WILL BE SLOW TO PUSH INTO THE AREA THIS MORNING AND SHOULD HANG UP OVER THE NORTHWESTERN COUNTIES UNTIL THE COLD FRONT APPROACHES WEST ALABAMA SOMETIME AFTER MIDDAY. BY THAT TIME...THE ATMOSPHERE OVER CENTRAL ALABAMA WILL HAVE HAD PLENTY OF TIME TO DESTABILIZE AND NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-59 CORRIDOR EARLY AFTERNOON. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. AS FOR TORNADOES...FORECAST SOUNDING PROFILES CONTINUE TO SHOW BOUNDARY LAYER WINDS BECOMING SOUTHWESTERLY AND MORE UNIDIRECTIONAL AS THE MORNING PROGRESSES. BY THE TIME THE GREATEST INSTABILITY IS REALIZED...THE TORNADIC THREAT SHOULD BE MINIMAL. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AS WE LOSE THE DAYTIME INSTABILITY. HOWEVER...ONGOING SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING AS THE COLD FRONT SLOWLY PASSES THROUGH THE STATE. SATURDAY...SHOWERS AND THUNDERSTORMS WILL PUSH OUT OF SOUTHEAST ALABAMA BY MID MORNING. THE INITIAL WAVE OF COOLER TEMPERATURES WILL ALSO BE NOTICEABLE SATURDAY AS HIGHS RANGE FROM THE LOWER 60S TO LOWER 70S. WINDS WILL BE GUSTY OUT OF THE WEST NORTHWEST. 88 .LONG TERM...SUNDAY THROUGH FRIDAY. HIGHLY AMPLIFIED UPPER PATTERN STARTS THE WEEK...WITH TROUGH AXIS JUST TO THE WEST OF CENTRAL ALABAMA AT THE START OF THE PERIOD. THE TROUGH AXIS MOVES ACROSS THE AREA MONDAY PROVIDING DEEP NORTHERLY FLOW THROUGH EARLY WEDNESDAY. UPPER FLOW THEN TRANSITIONS TO SOUTHWEST INTO FRIDAY AS RIDGE SLOWLY TRAVERSES THE AREA. 500MB HEIGHTS DROP INTO THE 540S MONDAY AND REBOUND INTO THE 580 RANGE BY THURSDAY. THE LATEST RUNS OF THE GFS AND ECMWF APPEAR TO HAVE GOOD AGREEMENT WITH THIS EVOLUTION...WHICH WILL BE MUCH LESS ACTIVE THAN WE HAVE EXPERIENCED THE LAST FEW WEEKS....ALTHOUGH QUITE A TEMPERATURE RIDE THIS WEEK. COLD CANADIAN HIGH PRESSURE SLOWLY FILTERS INTO CENTRAL ALABAMA AND REMAINS THE DOMINANT FEATURE THE ENTIRE PERIOD...ALTHOUGH QUITE MODIFIED BY PERIODS END. GFS ENSEMBLE/GFS/NAM/ECMWF/SREF HAVE SOME SPREAD ON THE MAGNITUDE OF THE COLD SNAP. AT THIS TIME...WILL TAKE A MIXED APPROACH TO THE LOWS. WILL DROP READINGS INTO THE 30S SUNDAY MORNING THROUGH WEDNESDAY MORNING. WIND AND CLOUD COVER WILL SOMEWHAT LIMIT OVERALL COOLING. WILL KEEP THE TREND OF THE COLDEST MORNING FOR TUESDAY..WITH A FEW READINGS JUST BELOW FREEZING IN THE NORMALLY COOLER SPOTS NORTHWEST AND EAST CENTRAL. ONCE AGAIN DUE TO CLOUDS...HIGHS DO NOT INCH OUT OF THE 50S UNTIL TUESDAY AFTERNOON. TEMPERATURES BACK TO NORMAL BY THURSDAY AND FRIDAY. GFS HAS SHIFTED TOWARD THE OLDER RUNS OF THE ECMWF KEEPING JUST ENOUGH MOISTURE AND LIFT AROUND FOR A FEW SHOWERS SUNDAY THROUGH MONDAY. RE-INTRODUCED THE 20 POPS EACH PERIOD WITH VERY LITTLE IN THE WAY OF MEASURING. TO KEEP CONSISTENCY WITH COLDER TEMPS SURFACE AND ALOFT...MENTIONED SNOW SHOWERS NORTH AND EAST. A FEW FLAKES MAY BE MIXED IN AT TIMES...BUT OVERALL NO PROBLEMS. THIS IS NOT FAVORED DUE TO CLIMATOLOGY...BUT MODELS HAVE BEEN CONVERGING TOWARD THIS COLD SOLUTION. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT FOR ALL AREAS. &&
In the hours before
Special weather statement, Apr 11, 1:32 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 132 PM CDT FRI APR 11 2008 ALZ022-023-111900- PICKENS-TUSCALOOSA- 132 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PICKENS AND TUSCALOOSA COUNTIES UNTIL 200 PM CDT... AT 132 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF COKER...OR 8 MILES SOUTHEAST OF GORDO... MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BUHL. COKER. NORTHPORT. SAMANTHA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Apr 11, 1:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 5 W SULLIGENT 33.89N 88.22W
04/11/2008 LAMAR AL EMERGENCY MNGR
ON AL/MS STATE LINE TREES DOWN.
&&
10.5Local storm report, Apr 11, 1:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 3 S DOUBLE SPRINGS 34.10N 87.40W
04/11/2008 WINSTON AL STORM CHASER
TREES DOWN HWY 195
&&
10.5Local storm report, Apr 11, 1:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 1 S HAMILTON 34.13N 87.98W
04/11/2008 M0.75 INCH MARION AL EMERGENCY MNGR
AT AIRPORT
&&
10.5Local storm report, Apr 11, 1:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 1 S HAMILTON 34.13N 87.98W
04/11/2008 MARION AL EMERGENCY MNGR
AT AIRPORT...COR...WIND NOT HAIL
&&
10.5Local storm report, Apr 11, 1:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 1 N VERNON 33.77N 88.11W
04/11/2008 E0.75 INCH LAMAR AL EMERGENCY MNGR
NEAR AIRPORT
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:54 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Apr 11, 12:10 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 11, 12:52 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Apr 11, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 11, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Apr 11, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 49 min |
| Apr 11, 2:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Apr 11, 2:38 PM CDT | Tornado Warning | BMX | Winston | 22 min |
| Apr 11, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 51 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 40 min |
| Apr 11, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Hale, Marengo, Perry | 49 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 51 min |
| Apr 11, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 45 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 19 min |
| Apr 11, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 61 min |
| Apr 11, 3:50 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 40 min |
| Apr 11, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| Apr 11, 4:01 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 44 min |
| Apr 11, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 38 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 42 min |
| Apr 11, 4:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 53 min |
| Apr 11, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 41 min |
| Apr 11, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Apr 11, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 48 min |
| Apr 11, 4:42 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 33 min |
| Apr 11, 4:56 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 24 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Apr 11, 5:41 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 49 min |
| Apr 11, 6:24 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 51 min |
| Apr 11, 6:46 PM CDT | Tornado Warning | BMX | Clay, Talladega | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.